Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Quad Cities, IA

June 26, 2011Hancock County, Henderson County, Illinois; Des Moines County, Henry County, Lee County, Iowa; Clark County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 8:31 PM CDT for Hancock County, Henderson County, Illinois; Des Moines County, Henry County, Lee County, Iowa; Clark County, Missouri. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 8:31 PM CDT (01:31 UTC)
Expired
Jun 26, 2011, 9:30 PM CDT
In force
59 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Des Moines County, IA, Henry County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 142 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:50 PM CDTTSTM WND GST 456 W Carthage, ILTORRENTIAL RAINS.
Jun 26, 9:00 PM CDTTSTM WND DMGFort Madison, IAPOWER OUT THROUGHOUT WEST SIDE OF FORT MADISON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:12 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WUUS53 KDVN 270131
SVRDVN
IAC057-087-111-ILC067-071-MOC045-270230-
/O.NEW.KDVN.SV.W.0110.110627T0131Z-110627T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
831 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  SOUTHERN DES MOINES COUNTY IN SOUTHEAST IOWA...
  SOUTHERN HENRY COUNTY IN SOUTHEAST IOWA...
  LEE COUNTY IN SOUTHEAST IOWA...
  HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
  HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT.

* AT 828 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
  OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND
  60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED
  APPROXIMATELY ALONG A LINE EXTENDING FROM SALEM TO 11 MILES SOUTH
  OF LURAY...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
  MOUNT PLEASANT TO 11 MILES SOUTHWEST OF KAHOKA...AND MOVING EAST AT
  35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PILOT
  GROVE...DONNELLSON...ST. PAUL...FRANKLIN...LOWELL...ST.
  FRANCISVILLE...WAYLAND...WEST POINT...NEW BOSTON...DANVILLE...
  DENMARK...MONTROSE...ALEXANDRIA...NAUVOO...FORT MADISON...
  MIDDLETOWN...WARSAW...KEOKUK...IOWA ARMY AMMUNITION PLANT...
  NIOTA...HAMILTON...WEST BURLINGTON...BURLINGTON...DALLAS CITY...
  GULF PORT...COLUSA...ADRIAN...FERRIS...CARMAN...CARTHAGE...
  BURNSIDE...GLADSTONE...DISCO...TERRE HAUTE...LA HARPE...
  STRONGHURST...RARITAN...BIGGSVILLE...BOWEN AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4019 9150 4024 9151 4026 9196 4061 9183
      4061 9173 4060 9172 4095 9171 4087 9079
      4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0131Z 282DEG 33KT 4084 9161 4029 9181
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
5 follow-up statements
748 
WWUS53 KDVN 270149
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CDT SUN JUN 26 2011

IAC057-087-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-HENRY IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
849 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES...SOUTHERN
HENRY AND LEE COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM LOWELL TO ST.
PATRICK...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF MOUNT
PLEASANT TO 11 MILES NORTHWEST OF CANTON...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANVILLE...SUMMITVILLE...MOOAR...DENMARK...SAWYER...MONTROSE...KEOKUK
AIRPORT...BLUFF PARK...GREGORY LANDING...ALEXANDRIA...NAUVOO...NAUVOO
STATE PARK...FORT MADISON...FORT MADISON MUNICIPAL ARPT...PRAIRIE
GROVE...MIDDLETOWN...GALLAND...AUGUSTA...SOUTH AUGUSTA...WARSAW...
SANDUSKY...KEOKUK...IOWA ARMY AMMUNITION PLANT...BEAVERDALE...
NIOTA...HAMILTON...WEVER...WEST BURLINGTON...PONTOOSUC...SUTTER...
SPRING GROVE...BURLINGTON REGIONAL AIRPORT...TIOGA...BURLINGTON...
DALLAS CITY...ELVASTON...GULF PORT...COLUSA...CARTHAGE LAKE...
ADRIAN...HEAPSVILLE...SHOKOKON...FERRIS...CARMAN...LOMAX...LONE
TREE...BASCO...CARTHAGE...BURNSIDE...HOPPER...WEST POINT...
GLADSTONE...STILLWELL...DISCO...DECORRA...BENTLEY...TERRE HAUTE...
OLENA...DENVER...LA HARPE...STRONGHURST...RARITAN...MEDIA...
BIGGSVILLE...WEBSTER...PLYMOUTH...FOUNTAIN GREEN AND BOWEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4019 9150 4024 9151 4026 9196 4045 9189
      4058 9170 4070 9166 4094 9163 4087 9079
      4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0148Z 282DEG 33KT 4080 9141 4025 9161
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
268 
WWUS53 KDVN 270159
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT SUN JUN 26 2011

IAC057-087-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-HENRY IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
859 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES...
SOUTHEASTERN HENRY AND LEE COUNTIES...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM AUGUSTA TO GREGORY
LANDING...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF BURLINGTON
TO 7 MILES NORTH OF CANTON...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IOWA
ARMY AMMUNITION PLANT...BEAVERDALE...NIOTA...HAMILTON...WEVER...WEST
BURLINGTON...PONTOOSUC...SUTTER...SPRING GROVE...TIOGA...BURLINGTON
REGIONAL AIRPORT...DALLAS CITY...ELVASTON...GULF PORT...COLUSA...
CARTHAGE LAKE...ADRIAN...HEAPSVILLE...SHOKOKON...FERRIS...CARMAN...
LOMAX...LONE TREE...BASCO...CARTHAGE...BURNSIDE...HOPPER...WEST
POINT...GLADSTONE...STILLWELL...DISCO...DECORRA...BENTLEY...TERRE
HAUTE...OLENA...DENVER...LA HARPE...STRONGHURST...WEBSTER...
RARITAN...MEDIA...BIGGSVILLE...PLYMOUTH...FOUNTAIN GREEN...BOWEN AND
AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4019 9150 4024 9151 4026 9196 4044 9177
      4055 9167 4067 9159 4093 9152 4087 9079
      4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0159Z 282DEG 33KT 4077 9128 4023 9148
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
466 
WWUS53 KDVN 270208
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
908 PM CDT SUN JUN 26 2011

IAC087-270218-
/O.CAN.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
HENRY IA-
908 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4019 9150 4024 9151 4026 9196 4044 9177
      4049 9157 4065 9140 4091 9134 4087 9079
      4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0208Z 282DEG 33KT 4075 9117 4021 9138

$$

IAC057-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
908 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES AND
EASTERN LEE COUNTIES...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SPRING GROVE TO
TIOGA...OR ALONG A LINE EXTENDING FROM BURLINGTON TO 9 MILES
NORTHEAST OF CANTON...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURLINGTON REGIONAL AIRPORT...DALLAS CITY...ELVASTON...GULF PORT...
COLUSA...CARTHAGE LAKE...ADRIAN...HEAPSVILLE...SHOKOKON...FERRIS...
CARMAN...LOMAX...LONE TREE...BASCO...CARTHAGE...BURNSIDE...HOPPER...
WEST POINT...GLADSTONE...STILLWELL...DISCO...DECORRA...BENTLEY...
TERRE HAUTE...OLENA...DENVER...LA HARPE...STRONGHURST...RARITAN...
MEDIA...BIGGSVILLE...WEBSTER...PLYMOUTH...FOUNTAIN GREEN...BOWEN AND
AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4019 9150 4024 9151 4026 9196 4044 9177
      4049 9157 4065 9140 4091 9134 4087 9079
      4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0208Z 282DEG 33KT 4075 9117 4021 9138
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
101 
WWUS53 KDVN 270218
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
918 PM CDT SUN JUN 26 2011

IAC057-111-ILC067-071-MOC045-270230-
/O.CON.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
918 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN CLARK...HANCOCK...HENDERSON...SOUTHERN DES MOINES AND
EASTERN LEE COUNTIES...

AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SHOKOKON TO 
TIOGA...OR ALONG A LINE EXTENDING FROM BURLINGTON TO 13 MILES EAST 
OF CANTON...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURNSIDE...CARTHAGE...HOPPER...WEST POINT...GLADSTONE...STILLWELL...
DISCO...DECORRA...BENTLEY...TERRE HAUTE...OLENA...DENVER...LA
HARPE...STRONGHURST...WEBSTER...RARITAN...MEDIA...BIGGSVILLE...
PLYMOUTH...FOUNTAIN GREEN...BOWEN AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4019 9150 4024 9151 4026 9196 4035 9171
      4047 9148 4067 9129 4091 9134 4087 9079
      4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0219Z 282DEG 33KT 4072 9104 4019 9125
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
060 
WWUS53 KDVN 270231
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
931 PM CDT SUN JUN 26 2011

IAC057-111-ILC067-071-MOC045-270241-
/O.EXP.KDVN.SV.W.0110.000000T0000Z-110627T0230Z/
LEE IA-DES MOINES IA-HENDERSON IL-HANCOCK IL-CLARK MO-
931 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK...HANCOCK...
HENDERSON...SOUTHERN DES MOINES AND EASTERN LEE COUNTIES HAS
EXPIRED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4019 9150 4024 9151 4026 9196 4035 9171
      4047 9148 4067 9129 4091 9134 4087 9079
      4064 9079 4064 9091 4028 9091 4019 9094
TIME...MOT...LOC 0218Z 282DEG 33KT 4072 9105 4019 9126

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 26, 4:49 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011

.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
     JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT SUN JUN 26 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM
FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH
THESE THUNDERSTORMS.

TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA.
SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM
INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A
SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WIND...WITH LARGE HAIL POSSIBLE AS WELL.

THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS
OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST
WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST
CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST
MISSOURI.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A
COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY
AFTERNOON.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL.

BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD
OVER THE AREA.  AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH
HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE
100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SHEETS/DLF

In the hours before

Special weather statement, Jun 26, 6:29 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SUN JUN 26 2011

IAZ087-088-098-099-ILZ034-MOZ009-010-270030-
CLARK-HANCOCK-HENRY-JEFFERSON-LEE-SCOTLAND-VAN BUREN-
629 PM CDT SUN JUN 26 2011

...STRONG TO SEVERE STORMS MOVING INTO THE AREA...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE STRONG THUNDERSTORM 30 MILES WEST OF MILTON...OR 22 MILES
SOUTHWEST OF OTTUMWA...MOVING EAST AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MILTON AROUND 705 PM CDT...
  CANTRIL AROUND 715 PM CDT...
  KEOSAUQUA AROUND 720 PM CDT...
  BENTONSPORT/VERNON AROUND 725 PM CDT...
  BONAPARTE AND 9 MILES NORTHWEST OF CROTON AROUND 730 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. THIS STORM
SET THE STAGE FOR FLASH FLOODING THIS EVENING.

LAT...LON 4060 9236 4061 9219 4102 9218 4071 9123
      4032 9135 4045 9236
TIME...MOT...LOC 2328Z 281DEG 38KT 4078 9268

ERVIN
Local storm report, Jun 26, 8:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             3 NNE DOWNING           40.52N 92.34W
06/26/2011  E0.88 INCH       SCOTLAND           MO   TRAINED SPOTTER

            ALSO ESTIMATED 40 TO 45 MPH WINDS.

&&

MAS
Local storm report, Jun 26, 8:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     NNE MILTON              40.68N 92.16W
06/26/2011  E60 MPH          VAN BUREN          IA   TRAINED SPOTTER

            SMALL HAIL AND ZERO VISIBILITY IN HEAVY RAINFALL.

&&

DC
Local storm report, Jun 26, 8:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 NNE CHARLIE HEATH MEM 40.62N 91.87W
06/26/2011  M1.00 INCH       VAN BUREN          IA   TRAINED SPOTTER

            HAIL ENDED AT 825 PM

&&

DC
Local storm report, Jun 26, 8:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     1 N KEOSAUQUA           40.75N 91.96W
06/26/2011                   VAN BUREN          IA   TRAINED SPOTTER

            BILLBOARD BLOWN OVER NORTH OF TOWN.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:29 PM CDTSpecial Weather StatementDVNHenderson, McDonough, Warren61 min
Jun 26, 9:37 PM CDTFlash Flood WarningDVNHancock, Henderson, McDonough9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNHancock3 days
Jun 27, 1:02 AM CDTSevere Thunderstorm WarningDVNHancock, McDonough58 min
Jun 27, 1:38 AM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren67 min
Jun 27, 3:45 AM CDTRiver Flood WarningDVNHancock, McDonough4 days
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningDVNJefferson, Lee, Van Buren59 min
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren67 min
Jun 26, 8:14 PM CDTFlash Flood WarningDVNJefferson, Lee, Van Buren9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee, Van Buren36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee4 days
Jun 26, 10:48 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington57 min
Jun 26, 11:35 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren, Washington55 min
Jun 27, 12:31 AM CDTRiver Flood WarningDVNClark68 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.